Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 935923, 15 pages
http://dx.doi.org/10.1155/2014/935923
Research Article

Time Delayed Stage-Structured Predator-Prey Model with Birth Pulse and Pest Control Tactics

1Key Laboratory of Biologic Resources Protection and Utilization of Hubei Province, Enshi, Hubei 445000, China
2Department of Mathematics, Hubei Minzu University, Enshi, Hubei 445000, China
3Department of Mathematics and Information Sciences, Zhengzhou University of Light Industry, Zhengzhou, Henan 450002, China

Received 21 November 2013; Revised 16 January 2014; Accepted 18 January 2014; Published 7 April 2014

Academic Editor: Yanni Xiao

Copyright © 2014 Mei Yan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. K. Kar and U. K. Pahari, “Modelling and analysis of a prey-predator system with stage-structure and harvesting,” Nonlinear Analysis: Real World Applications, vol. 8, no. 2, pp. 601–609, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Wang and W. Wang, “The dynamical complexity of a Ivlev-type prey-predator system with impulsive effect,” Chaos, Solitons & Fractals, vol. 38, no. 4, pp. 1168–1176, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Ling and W. Wang, “Dynamics of a Ivlev-type predator-prey system with constant rate harvesting,” Chaos, Solitons and Fractals, vol. 41, no. 4, pp. 2139–2153, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Qin, Z. Liu, and Y. Chen, “Permanence and global stability of positive periodic solutions of a discrete competitive system,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 830537, 13 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Jiao, L. Chen, S. Cai, and L. Wang, “Dynamics of a stage-structured predator-prey model with prey impulsively diffusing between two patches,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2748–2756, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Jiao, X. Meng, and L. Chen, “A stage-structured Holling mass defence predator-prey model with impulsive perturbations on predators,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1448–1458, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Wang and L. Chen, “A predator-prey system with stage-structure for predator,” Computers & Mathematics with Applications, vol. 33, no. 8, pp. 83–91, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C.-Y. Huang, Y.-J. Li, and H.-F. Huo, “The dynamics of a stage-structured predator-prey system with impulsive effect and Holling mass defence,” Applied Mathematical Modelling, vol. 36, no. 1, pp. 87–96, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Zhang, L. Chen, and R. Zhu, “Permanence and extinction of a periodic predator-prey delay system with functional response and stage structure for prey,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 931–944, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W.-X. Wang, Y.-B. Zhang, and C.-Z. Liu, “Analysis of a discrete-time predator-prey system with Allee effect,” Ecological Complexity, vol. 8, no. 1, pp. 81–85, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. A. J. Terry, “Impulsive adult culling of a tropical pest with a stage-structured life cycle,” Nonlinear Analysis: Real World Applications, vol. 11, no. 2, pp. 645–664, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Liu, X. Meng, and L. Chen, “A new stage structured predator-prey Gomportz model with time delay and impulsive perturbations on the prey,” Applied Mathematics and Computation, vol. 196, no. 2, pp. 705–719, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. T. K. Kar and A. Ghorai, “Dynamic behaviour of a delayed predator-prey model with harvesting,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9085–9104, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Jiang and Y. Song, “Stability and bifurcation analysis of a delayed Leslie-Gower predator-prey system with nonmonotonic functional response,” Abstract and Applied Analysis, vol. 2013, Article ID 152459, 19 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. G. Aiello and H. I. Freedman, “A time-delay model of single-species growth with stage structure,” Mathematical Biosciences, vol. 101, no. 2, pp. 139–153, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Tang and L. Chen, “Density-dependent birth rate, birth pulses and their population dynamic consequences,” Journal of Mathematical Biology, vol. 44, no. 2, pp. 185–199, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. Xiang, D. Long, and X. Song, “A delayed Lotka-Volterra model with birth pulse and impulsive effect at different moment on the prey,” Applied Mathematics and Computation, vol. 219, no. 20, pp. 10263–10270, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. B. Liu and L. Chen, “The periodic competing Lotka-Volterra model with impulsive effect,” Mathematical Medicine and Biology, vol. 21, no. 2, pp. 129–145, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. L. Wang, L. Chen, and J. J. Nieto, “The dynamics of an epidemic model for pest control with impulsive effect,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1374–1386, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. Wang, Q. Song, and X. Song, “Analysis of a stage structured predator-prey Gompertz model with disturbing pulse and delay,” Applied Mathematical Modelling, vol. 33, no. 11, pp. 4231–4240, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. Song and Z. Xiang, “The prey-dependent consumption two-prey one-predator models with stage structure for the predator and impulsive effects,” Journal of Theoretical Biology, vol. 242, no. 3, pp. 683–698, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y. Xia, J. Cao, and S. S. Cheng, “Multiple periodic solutions of a delayed stage-structured predator-prey model with non-monotone functional responses,” Applied Mathematical Modelling, vol. 31, no. 9, pp. 1947–1959, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. J. Liu, T. Zhang, and J. Lu, “An impulsive controlled eco-epidemic model with disease in the prey,” Journal of Applied Mathematics and Computing, vol. 40, no. 1-2, pp. 459–475, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. X. Song and L. Chen, “Optimal harvesting and stability for a two-species competitive system with stage structure,” Mathematical Biosciences, vol. 170, no. 2, pp. 173–186, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  25. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Singapor, 1989. View at MathSciNet